# SDR E4EB2015121205

- Difficulty date: October 9, 2015
- Submitted: December 13, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 36461981
- Condition: Corroded
- Location: Lt Wing
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON OK TO CLOSE, FOUND EXFOLIATED LOWER FWD STRINGER INSIDE FUEL ACCESS PANEL 514D, INBOARD END.  REMOVED STRINGER 59.  FABRICATED STRINGER 59 REPAIR SPLICE FITTING.  INSTALLED IAW SRM & EA 008-5710-38-A6042.
